# SDR CALA2020072001059

- Difficulty date: July 16, 2020
- Submitted: July 20, 2020
- Operation: Air carrier
- Aircraft: N16713
- Make and model: Boeing 737724
- Aircraft serial: 28784
- Aircraft time: 69,513 hours, 24,208 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING INSIDE AND OUTSIDE EMERGENCY LIGHTS INOPERATIVE.  CHARGED THE BATTERY PACKS IAW MM 33-51-06, ALL RT EMERGENCY LIGHT CHECKED GOOD. LT ROW 23-29ABC SEAT MOUNTED EMERGENCY LIGHT ROW 12 & 21ABC OVERHEAD BIN BULLNOSE EMERGENCY LIGHT FAILED CAPACITY CHECK.  R & R THE M1670 BATTERY & POWER SUPPLY IAW MM 33-51-06, OPS CHECKED GOOD, OK FOR SERVICE.
